Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22118
Arratia, R; Barbour, A D; Tavaré, S (1999). On Poisson-Dirichlet limits for random decomposable combinatorial structures. Combinatorics, Probability & Computing, 8(3):193-208.
View at publisher
We prove a joint local limit law for the distribution of the r largest components of decomposable logarithmic combinatorial structures, including assemblies, multisets and selections. Our method is entirely probabilistic, and requires only weak conditions that may readily be verified in practice.
44 downloads since deposited on 07 Apr 2010
11 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||07 Apr 2010 13:26|
|Last Modified:||05 Apr 2016 13:26|
|Publisher:||Cambridge University Press|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page